I’ve been on Farxiga for about 6 months and although my a1c dropped a bit I don’t think the side effects are worth it. I have had several yeast infections and uti’s and the skin in my genital area is raw. I stopped taking Farxiga about 2 weeks ago without telling my doctor and all of these side effects went away. I finally know what its like to urinate pain free. I also had daily heart palpitations that disappeared when I stopped the Farxiga. Problem is my a1c is creeping up as are my finger pricks. My doctor knows about the uti’s and prescribed antibiodics for them but I can’t live like that. Just wondering if any other women have experienced what I have with Farxiga.
I’ve been on Invokana 300 mg (Canagliflozin) for about the same amount of time as you and the only side effect I noticed so far is the yeast infection. I took the antibioitics and it seems to be gone. My a/ic hasn’t gone down much yet. I lost about 10 lbs and my morning fasting bg 's are not so bad anymore. After urinating there is no burning and I use the Summers Eve wipes each time to prevent the rash from starting. Let me hear more about your health problems. I don’t want to have to take insulin all the time. I also am on Metformen ER1000 2xdailywith glipizide. I try to cut out most carbs. Lots of stress in my life with my husband
My sister is on Invokana and its working well for her except that she has frequent uti’s. I was thinking about switching to Invokana to see if i have better success than i did with Farxiga but i sure don’t want utis. Im on a metformin glipizide combo pill 2 pills twice a day. Its just so frustrating.